Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Epileptic child having a bump on the head after a fall. Vomited. Need medical attention?

My son is epilepsy and fell and hit his right upper part of his head and has a large bump.he woke up throwing up this morning then this happened.what do you recommend me doing? his Eyes are dilated the same.he is very tired and acts sick at his tummy .but I don t know if its the flu or from the hit.what do you suggest?
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Most likely, there is no internal brain injury. The bump on the head is likely due to a scalp hematoma (bleeding underneath the skin).

Wait and watch, you may give him ibuprofen to relieve the pain.

However, if he continues to have severe headache, has repeated vomiting, or has blurred vision, drowsiness, etc, you may take him to ER and get a CT scan of the head done.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor